Jump to content
CrazyBoards.org

Does this mean Effexor is not working?


Recommended Posts

I bumped from 150 to 187.5 a few weeks ago.  I  believe it has been about 5 weeks now on the increased dose. When I first saw her a few weeks ago I told her that I felt good, but was worried about my periods being so heavy with this new medication and that I'm a bit anemic so have to take iron pills.  I was also worried that my resting heart rate was higher.  We both decided to stay at this dose for about 6 weeks and that we would schedule an appointment for early December to see how things are going.  For the past week or so, I've been feeling tired, irritable and anxious-- it's more like my brain is in overdrive and I just don't feel calm.  I know medication is not supposed to cure everything, but does this mean I need to go up to 225? my doc said most people with anxiety need a high dose.   Will it help my thoughts slow down. I'm sick of having to take Klonopin twice a day and would really like to get off of that. It's been two years on that med, which trying other meds.  I also have a doctors appointment  on Thursday to discuss my heavy periods, so I've been worrying about that. I'm wondering if that's what's causing the increase of anxiety? Any thoughts or words of wisdom?

Thanks friends!
 

Link to comment
Share on other sites

  • 1 month later...
2 hours ago, sook said:

Thank you Brian

Ya Effexor is hard both going on and going off...

I remember having panic attacks, crazy dreams, and a floaty dizziness any time I upped Effexor dosage.

Once it smooths out though it's heavenly.  I really wish it didn't poop out on me.

Edited by BrianOCD
Link to comment
Share on other sites

2 hours ago, DammitJanet said:

Have you been to max dose Cymbalta? That’s when it was really a miracle for me. 

Ya I just started 120mg a few days ago, I'm seeing some results in it slowing my thoughts, but I still wake up so dysphoric...

Do you remember how long after you hit max dosage before you felt good?

Edited by BrianOCD
  • Like 1
Link to comment
Share on other sites

10 hours ago, BrianOCD said:

Ya I just started 120mg a few days ago, I'm seeing some results in it slowing my thoughts, but I still wake up so dysphoric...

Do you remember how long after you hit max dosage before you felt good?

Aw I’m sorry...give it a couple weeks..it’s a really good AD if it is for you. Worked great for me for a couple of years. 

Link to comment
Share on other sites

21 minutes ago, sook said:

OK thank you, I am at 300mg now for 1 week and feel no difference ?

Yes. As usual antidepressants take a few weeks, sometimes more, to work. For me it helps to already have been on the medication, it seems it kicks in sooner.  You would be lucky to get a response in a week from most of the psycomeds, save benzos and some stimulants.  

Link to comment
Share on other sites

On 12/27/2018 at 11:05 AM, notloki said:

Yes. As usual antidepressants take a few weeks, sometimes more, to work. For me it helps to already have been on the medication, it seems it kicks in sooner.  You would be lucky to get a response in a week from most of the psycomeds, save benzos and some stimulants.  

I just feel so bad right now, I don't think anything is going to work, I have been on effexor for 4 months now working my way up to 300mg - Thanks notioki

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...